# SDR MASA2022070900186

- Difficulty date: July 9, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 39,930 hours, 32,194 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH BLEED DUCT WARNING - CAUTION RETURN TO FIELD
